BibTeX record journals/tamm/TomescuLLACCFADWFFGLNNS00

download as .bib file

@article{DBLP:journals/tamm/TomescuLLACCFADWFFGLNNS00,
  author    = {Ioan Tomescu and
               Kee{-}Wai Lau and
               O. P. Lossers and
               Kenneth F. Andersen and
               Robin J. Chapman and
               {\'{O}}scar Ciaurri and
               E. Fernandez and
               Valerio De Angelis and
               Emeric Deutsch and
               G. Will and
               M. Falkowitz and
               Zachary Franco and
               C. Georghiou and
               J. Lewandowski and
               Albert Nijenhuis and
               Timothy S. Norfolk and
               Allen Stenger},
  title     = {Complex Roots of a Polynomial: 10688},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {2},
  pages     = {181--182},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589455},
  timestamp = {Thu, 18 Jun 2020 22:11:31 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/TomescuLLACCFADWFFGLNNS00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics